MAUDE Adverse Event Report: KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US

KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US
Model Number TC201US
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint ids: (b)(4).
 
Event or Problem Description
It was reported that "complete failure causing delayed surgery.Completely failed, no dashboard, no video signal out of any output".No negative impact in state of health reported.Cross reference mdrs: 2027009-2026-00163, 2027009-2026-00164, 2027009-2026-00165, 2027009-2026-00166, 2027009-2026-00168.
 
Additional Manufacturer Narrative
Additional information has been received as reflected in sections b1, b5, and h1.The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint ids: (b)(4).
 
Event or Problem Description
It was reported that "complete failure causing delayed surgery.Completely failed, no dashboard, no video signal out of any output".No negative impact in state of health reported.Additional information was received on 11-feb-2026.According to the additional information the procedure was delayed by one hour.Cross reference mdrs: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as completely failed, no dashboard and no video signal out of any output.The customer's reported complaint was verified with this device.This tc201us would not provide any output, and the fan was super loud.A functional test confirmed the customer's tc201us boot up issues and loud fan.The tc201us top cover was removed, and the following was observed: the fpga leds were off and so was the max_config_donen led.This indicates the cpld was unsuccessful in loading the fpga configuration files.Furthermore, mri-s310 was performed with following results: op10 power rails: passed, all voltages read good with standard fluke dmm.Op20 fpga clocks: passed, all clocks present (per mri - this isn't confirmation of clock integrity e.G., amplitude, or waveform integrity), just that the clocks are present.Measured with waverunner 9104 oscilloscope.Op30 fpga configuration pins: failed, conf_done led is low/off.Op40 quartus flash/cpld programming: passed, 100% success message reported.Op50 loading the config file directly into fgpa: failed, conf_done pin failed to go high error message.Op60 assign fpga file: n/a - no pass/fail criteria.This operation is the correlation table for the fpga files.Op70 quartus message: failed, see op50 above.Op80 corlies boundry scan: passed, fpga and da vinci test suite boundary scans passed without issue.Op90 troubleshooting guidance: n/a - no explicit pass/fail criteria in op.90, this lists how to interpretate the mri-s310 test results.Op100: end of operation: additional troubleshooting notes: the xi_clk_ddr4_2_265mhz had a low amplitude relative to other working tc201 units.The mri-s310 failures documented above strongly indicate that the fpga is not functioning, specifically, the failures detected in op.30 & 50.Ultimately, the customer's tc201us motherboard will need to be replaced to correct their reason for return.Tc201us motherboard information: 062821-05bb _ s/n: (b)(6).The cause of the issue was determined as cpld is unable to load the fpga files - fgpa is mostly like the cause.The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint ids: (b)(4).

Brand Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Common Device Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24202931
Report Number2027009-2026-00167
Device Sequence Number13177182
Product Code FET
UDI-Device Identifier04048551422625
UDI-Public04048551422625
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K233333
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC201US
Device Catalogue NumberTC201US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/11/2026
03/16/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/18/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown